Über variationsvermindernde lineare Transformationen

L, Schoenberg

Mathematische Zeitschrift (1930)

  • Volume: 32, page 321-328
  • ISSN: 0025-5874; 1432-1823

How to cite


Schoenberg, L,. "Über variationsvermindernde lineare Transformationen." Mathematische Zeitschrift 32 (1930): 321-328. <http://eudml.org/doc/168230>.

author = {Schoenberg, L,},
journal = {Mathematische Zeitschrift},
pages = {321-328},
title = {Über variationsvermindernde lineare Transformationen},
url = {http://eudml.org/doc/168230},
volume = {32},
year = {1930},

AU - Schoenberg, L,
TI - Über variationsvermindernde lineare Transformationen
JO - Mathematische Zeitschrift
PY - 1930
VL - 32
SP - 321
EP - 328
UR - http://eudml.org/doc/168230
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.